# SDR SWIA2020062351151

- Difficulty date: May 27, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 42,510 hours, 27,227 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCK-PIT FLOORBEAM AT RBL12 FS.280 CRACKED AT ATTACHING FLANGE (COMMON TO FWD SIDE OF FS.280 CROSSBEAM).  (C-CHECK) RO 6/21/2020 PERFORMED SPLICE REPAIR TO CENTER COCKPIT FLOORBEAM AT RBL12.00 REF REO. COMPLIED WITH FORM M-337.
